# SDR SWIA201440356

- Difficulty date: November 20, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 292
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE GOUGED  AFT OF AOA VANE CUTOUT AT APPROXIMATELY FS292.00, BETWEEN STR 13R AND STGR 14R BLENDED OUT THE GOUGE AT RT FUSELAGE AFT OF AOA VANE CUTOUT AT APPROXIMATELY FS292.00 BETWEEN STR 13R AND STR14R, REF SRM .  RESTORED FINISH ON REPAIRED AREA AT RT FUSELAGE AFT OF AOA VANE CUTOUT AT APPROXIMATELY FS292.00 BETWEEN STR 13R AND STR 14R REF STS EA .  COMPLIED WITH LEAK CHECK OF REPAIRED AREA AT RT FUSELAGE AFT OF AOA VANE CUTOUT AT APPROXIMATELY FS292.00 BETWEEN STR 13R AND STR 14R, REF AMM.  NO LEAKS NOTED.
